# SDR DALA2015122307712

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 41,290 hours, 5,212 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO INNER SKIN DENTED AND GOUGED AT FRAME 23 BETWEEN BEAM 4 AND 5.  REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLERS AND DOUBLER IAW ER/A 541075-14.
